Has anyone else been experiencing retaining fluid, or becoming swollen in their feet, ankles, legs, hands and even wrists? I had been having terrible painful swelling, and my feet were looking like "Fred Flintstone". My gp recently prescribed a water pill, it has helped. She feels it is a side effect of the copaxone. Just curious if anyone else has the same reaction?
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel